@article{MZM_2024_116_3_a8,
author = {V. V. Ryzhikov},
title = {Generic correlations and ergodic averages for strongly and mildly mixing automorphisms},
journal = {Matemati\v{c}eskie zametki},
pages = {438--444},
year = {2024},
volume = {116},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a8/}
}
V. V. Ryzhikov. Generic correlations and ergodic averages for strongly and mildly mixing automorphisms. Matematičeskie zametki, Tome 116 (2024) no. 3, pp. 438-444. http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a8/
[1] S. V. Tikhonov, “Polnaya metrika na mnozhestve peremeshivayuschikh preobrazovanii”, Matem. sb., 198:4 (2007), 135–158 | DOI | MR | Zbl
[2] St. Alpern, “Conjecture: in general a mixing transformation is not two-fold mixing”, Ann. Probab., 13:1 (1985), 310–313 | DOI | MR
[3] V. V. Ryzhikov, “Slabye predely stepenei, prostoi spektr simmetricheskikh proizvedenii i peremeshivayuschie konstruktsii ranga 1”, Matem. sb., 198:5 (2007), 137–159 | DOI | MR | Zbl
[4] A. I. Bashtanov, “Tipichnoe peremeshivanie imeet rang $1$”, Matem. zametki, 93:2 (2013), 163–171 | DOI | MR | Zbl
[5] I. V. Podvigin, “O vozmozhnykh otsenkakh skorosti potochechnoi skhodimosti v ergodicheskoi teoreme Birkgofa”, Sib. matem. zhurn., 63:2 (2022), 379–390 | DOI | MR
[6] V. V. Ryzhikov, “O sokhranyayuschikh meru preobrazovaniyakh ranga odin”, Tr. MMO, 81:2 (2020), 281–318
[7] T. M. Adams, “Smorodinsky's conjecture on rank-one mixing”, Proc. Amer. Math. Soc., 126:3 (1998), 739–744 | DOI | MR
[8] H. Furstenberg, B. Weiss, “The finite multipliers of infinite ergodic transformations”, The Structure of Attractors in Dynamical Systems (Proc. Conf., North Dakota State Univ., Fargo, ND, 1977), Lecture Notes in Math., 688, Springer-Verlag, Berlin-New York, 1978, 127–132 | DOI | MR
[9] A. del Junco, A. M. Rahe, L. Swanson, “Chacon's automorphism has minimal self-joinings”, J. Analyse Math., 37 (1980), 276–284 | DOI | MR
[10] V. V. Ryzhikov, “Slaboe zamykanie beskonechnykh deistvii ranga 1, prisoedineniya i spektr”, Matem. zametki, 106:6 (2019), 894–903 | DOI | MR